Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
196 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Does Lexapro withdrawal cause muscle aches, weight loss and sharp headaches?

I am having sporadic days of muscle aches, in my back mostly, loss of appetite, about 8 pounds of weight loss off of 194 to start over 3 or 4 months. I never really seem hungry. I find my teeth clenched a lot. Sharp head pains coming and going. Occasionally I get a chill and my temp is maybe 98.8 (my normal temp is way under 98.6). I recently have been trying to go off lexapro and I have been using small does of viagra almost daily.
Thu, 8 Jul 2021
Report Abuse
Internal Medicine Specialist 's  Response
Hi,

These sound like symptoms from trying to reduce Lexapro quickly. I would recommend cutting the dose in half, waiting at least a month, then another dosage decrease. Keep an eye out for recurring depression in the first few weeks, but also around six months.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Gerald Lee, Internal Medicine Specialist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Escitalopram


Does Lexapro withdrawal cause muscle aches, weight loss and sharp headaches?

Hi, These sound like symptoms from trying to reduce Lexapro quickly. I would recommend cutting the dose in half, waiting at least a month, then another dosage decrease. Keep an eye out for recurring depression in the first few weeks, but also around six months. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Gerald Lee, Internal Medicine Specialist